Anxiety Support
33,881 members38,101 posts

meeting the man in the white coat part 2

thought I was meeting my psychiatrist for the first time last week but saw a lady from his team , been suffering awful anxiety ,and depression for about 4 years, been to all the stress courses, the cbt counselling. hypnotherapy, the bloody lot. she took my results to him and he has put me on a course of mirtazapine at night + sertraline in the morning for about 3 weeks till he can see me, after just 1 week on them I am starting to 100% better. not getting those awful harmful thoughts , and feel like I want to get out and be alive again. I know its only a week but I feel so much more positive about the future. o/h says I look a different person ,and is loving having his wife back again. lots of love to you all.xxx

7 Replies
oldestnewest

Hi newton

That's great news , I am so pleased to hear that

Good luck in 3 weeks , it looks like you have turned a corner , keep going , look forward to you updating us on your progress

Love

whywhy

xxx

Reply

thanks whywhy, great to hear from you again.lovexxx

Reply

Thats pretty quick if the tablets are working. My anxiety is bad at the moment, see my psychiatrist next week, seems to go from panic to feeling depressed

Good luck, your doing wellx

Reply

Hi Newton that's great news. I had immediate relief with mirtazapine too and 6 months on I'm doing really good with no harmful thoughts and my assessment scores down from a whopping 70+ to a very low number 4. I thought the men in white coats were gunna take me away before xmas lol! Keep going you will get there. its great to read positive stuff love eve x

Reply

thanks Knowles + eve your lovely replies mean such a lot .xxx

Reply

hi newton,brilliant news that your feeling better,may i ask had you any side effects starting your meds,i have perscription for sertraline,but im afraid to start them,i also have mirtazapine.i really need advice on this,i am so anxious at the minute..xxxxx

Reply

hi miarose , sorry so late getting back to you, I have had no side effects as yet, only been on sertraline for about a week & a half, the mirtazapine has put a little weight on me but try them & see how you feel, best of luck, take care.xx

Reply

You may also like...